Quasimodular forms and quasimodular polynomials
[Formes quasimodulaires et polynômes quasimodulaires]
Annales Mathématiques Blaise Pascal, Tome 19 (2012) no. 2, pp. 431-453.

Ce texte a pour origine des cours donnés à l’École d’été sur les formes quasimodulaires qui s’est tenue en juin 2010 à Besse, France. Il contient une présentation de travaux récents sur les formes quasimodulaires.

This paper is based on lectures delivered at the Workshop on quasimodular forms held in June, 2010 in Besse, France, and it provides a survey of some recent work on quasimodular forms.

@article{AMBP_2012__19_2_431_0,
     author = {Min Ho Lee},
     title = {Quasimodular forms and quasimodular polynomials},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {431--453},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {19},
     number = {2},
     year = {2012},
     doi = {10.5802/ambp.318},
     mrnumber = {3025140},
     zbl = {1283.11071},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.318/}
}
Min Ho Lee. Quasimodular forms and quasimodular polynomials. Annales Mathématiques Blaise Pascal, Tome 19 (2012) no. 2, pp. 431-453. doi : 10.5802/ambp.318. https://ambp.centre-mersenne.org/articles/10.5802/ambp.318/

[1] Y. Choie; M. H. Lee Quasimodular forms, Jacobi-like forms, and pseudodifferential operators (preprint)

[2] Paula Beazley Cohen; Yuri Manin; Don Zagier Automorphic pseudodifferential operators, Algebraic aspects of integrable systems (Progr. Nonlinear Differential Equations Appl.) Volume 26, Birkhäuser Boston, Boston, MA, 1997, pp. 17-47 | MR 1418868 | Zbl 1055.11514

[3] Martin Eichler; Don Zagier The theory of Jacobi forms, Progress in Mathematics, Volume 55, Birkhäuser Boston Inc., Boston, MA, 1985 | MR 781735 | Zbl 0554.10018

[4] Alex Eskin; Andrei Okounkov Asymptotics of numbers of branched coverings of a torus and volumes of moduli spaces of holomorphic differentials, Invent. Math., Volume 145 (2001) no. 1, pp. 59-103 | Article | MR 1839286 | Zbl 1019.32014

[5] Masanobu Kaneko; Don Zagier A generalized Jacobi theta function and quasimodular forms, The moduli space of curves (Texel Island, 1994) (Progr. Math.) Volume 129, Birkhäuser Boston, Boston, MA, 1995, pp. 165-172 | MR 1363056 | Zbl 0892.11015

[6] Min Ho Lee Quasimodular forms and Poincaré series, Acta Arith., Volume 137 (2009) no. 2, pp. 155-169 | Article | MR 2491534 | Zbl 1207.11050

[7] Min Ho Lee Quasimodular forms and vector bundles, Bull. Aust. Math. Soc., Volume 80 (2009) no. 3, pp. 402-412 | Article | MR 2569915 | Zbl 1225.11051

[8] Min Ho Lee Radial heat operators on Jacobi-like forms, Math. J. Okayama Univ., Volume 51 (2009), pp. 27-46 | MR 2482404 | Zbl pre05519458

[9] Min Ho Lee Heat operators and quasimodular forms, Bull. Aust. Math. Soc., Volume 81 (2010) no. 3, pp. 514-522 | Article | MR 2639868 | Zbl 1213.11096

[10] Min Ho Lee Modular polynomials and derivatives of quasimodular forms (2012) (To appear in Complex Variables and Elliptic Equations) | Article

[11] Min Ho Lee Quasimodular forms and cohomology, Bull. Aust. Math. Soc., Volume 86 (2012), pp. 150-163 | Article | Zbl pre06078023

[12] Samuel Lelièvre; Emmanuel Royer Orbitwise countings in (2) and quasimodular forms, Int. Math. Res. Not. (2006), Art. ID 42151, 30 pages | Article | MR 2233718 | Zbl 1142.11025

[13] François Martin; Emmanuel Royer Formes modulaires et périodes, Formes modulaires et transcendance (Sémin. Congr.) Volume 12, Soc. Math. France, Paris, 2005, pp. 1-117 | MR 2186573 | Zbl 1104.11017

[14] Toshitsune Miyake Modular forms, Springer Monographs in Mathematics, Springer-Verlag, Berlin, 2006 (Translated from the 1976 Japanese original by Yoshitaka Maeda) | MR 2194815 | Zbl 1159.11014

[15] Hossein Movasati On differential modular forms and some analytic relations between Eisenstein series, Ramanujan J., Volume 17 (2008) no. 1, pp. 53-76 | Article | MR 2439525 | Zbl 1244.11041

[16] A. Okounkov; R. Pandharipande Gromov-Witten theory, Hurwitz theory, and completed cycles, Ann. of Math. (2), Volume 163 (2006) no. 2, pp. 517-560 | Article | MR 2199225 | Zbl 1105.14076

[17] Najib Ouled Azaiez The ring of quasimodular forms for a cocompact group, J. Number Theory, Volume 128 (2008) no. 7, pp. 1966-1988 | Article | MR 2423744 | Zbl 1198.11042

[18] Y. H. Rhie; G. Whaples Hecke operators in cohomology of groups, J. Math. Soc. Japan, Volume 22 (1970), pp. 431-442 | Article | MR 285620 | Zbl 0211.34705

[19] Emmanuel Royer Evaluating convolution sums of the divisor function by quasimodular forms, Int. J. Number Theory, Volume 3 (2007) no. 2, pp. 231-261 | Article | MR 2333619 | Zbl 1142.11027

[20] Don Zagier Modular forms and differential operators, Proc. Indian Acad. Sci. Math. Sci., Volume 104 (1994) no. 1, pp. 57-75 (K. G. Ramanathan memorial issue) | Article | MR 1280058 | Zbl 0806.11022